# SDR 2001UALA00509

- Difficulty date: April 15, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Aircraft time: 65,492 hours, 37,550 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS EXCESSIVE MATERIAL REMOVED . STATION 219.818 INCHES BELOW STRINGER 25L.   MAJOR REPAIR ACCOMPLISHED. DOUBLER INSTALLED PER SAM 53-30-3, FIGURE 1.
